# SDR GTIA2024011237775

- Difficulty date: January 12, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,370 hours, 4,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB @ 15000 , FA'S REPORTED FUMES/ODOR IN CABIN WE RAN ISOLATION CHECKLIST. #2 PACK OFF- NO CHANGE. #1 PACK OFF FA'S MADE NO FURTHER REPORTS. AT NO TIME DID WE DETECT ANY ODOR IN THE FLIGHT DECK-REF. TSM 05-50-810-831 ENGINE RUN ACCOMPLISHED. FOUND ODOR COMING FROM PACK 1. THIS CLOSES THE ASSOCIATED AIR QUALITY EVENT. REF. LOG PAGE 3267718-1 FOR CORRECTIVE ACTION.
